Share

arizonagirl7

arizonagirl7
10
Expertise
3
Contributions

I started having severe stomach pain and diarrhea as soon as I started the pills and I drink coffee everyday so that is not true only people who arent used to coffee will have side effects just not true I have been on them 6 days side effects getting better but I have gained 3 pounds not impressed at all

I started having severe stomach pain and diarrhea as soon as I started the pills and I drink coffee everyday so that is not true only people who arent used to coffee will have side effects just not...

...
(more)

I have been on these pills for 6 days the diarrhea and stomach pain is going away they are not as severe as it was. I eat a healthy diet and drink plenty of water I don't consume more than 1500 calories a day yet I have gained 3 pounds I don't understand why??? and why do they say no side effects???? I will finish the bottle but I'm not impressed at all

I have been on these pills for 6 days the diarrhea and stomach pain is going away they are not as severe as it was. I eat a healthy diet and drink plenty of water I don't consume more than 1500...

...
(more)
Shared experience with Green Coffee Bean Extract 6 years ago

only been taking it 3 days two pills per day one in morning one before dinner. I am suffering from stomaches and diarhea. I'm hoping it will stop soon I can't leave my apt with this happening. Haven't lost anything yet so I can't say if it works yet. I've read some are using higher doses I was told to only take the 2 pills total of 400 mg. And with how my body is reacting I wouldn't want to use more...lol I will give it a week for my body to adjust and then decide if I will continue. Good luck everyone....

only been taking it 3 days two pills per day one in morning one before dinner. I am suffering from stomaches and diarhea. I'm hoping it will stop soon I can't leave my apt with this happening. ...

...
(more)